# SDR DALA2016022001480

- Difficulty date: February 19, 2016
- Submitted: February 28, 2016
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 53,008 hours, 24,009 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT ON FRAME 26 IN FWD CARGO COMPARTMENT BETWEEN STR 43L TO STRINGER 43R.   REPLACED CLEAT ON FR 26 IN FWD CARGO COMPARTMENT BETWEEN STR 43L TO STR 43R IAW SRM 51-72-11 AND DWG D53230324 AND D53231712.
